RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1994, Volume 185, Number 11, Pages 119–144 (Mi msb943)  

This article is cited in 4 scientific papers (total in 4 papers)

Smoothing of abstract functions

I. G. Tsar'kov

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: This paper investigates the problem of approximating uniformly continuous maps by smoother maps. Here the uniformly continuous maps are defined on subsets of Banach spaces and take values in other Banach spaces.

Full text: PDF file (2344 kB)
References: PDF file   HTML file

English version:
Russian Academy of Sciences. Sbornik. Mathematics, 1995, 83:2, 405–430

Bibliographic databases:

UDC: 517.17
MSC: Primary 41A65, 41A30; Secondary 41A99
Received: 03.09.1993

Citation: I. G. Tsar'kov, “Smoothing of abstract functions”, Mat. Sb., 185:11 (1994), 119–144; Russian Acad. Sci. Sb. Math., 83:2 (1995), 405–430

Citation in format AMSBIB
\Bibitem{Tsa94}
\by I.~G.~Tsar'kov
\paper Smoothing of abstract functions
\jour Mat. Sb.
\yr 1994
\vol 185
\issue 11
\pages 119--144
\mathnet{http://mi.mathnet.ru/msb943}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1310982}
\zmath{https://zbmath.org/?q=an:0854.46038}
\transl
\jour Russian Acad. Sci. Sb. Math.
\yr 1995
\vol 83
\issue 2
\pages 405--430
\crossref{https://doi.org/10.1070/SM1995v083n02ABEH003598}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TQ10300008}


Linking options:
  • http://mi.mathnet.ru/eng/msb943
  • http://mi.mathnet.ru/eng/msb/v185/i11/p119

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. G. Tsar'kov, “Smoothing of Hilbert-valued uniformly continuous maps”, Izv. Math., 69:4 (2005), 149–160  mathnet  crossref  crossref  mathscinet  zmath  elib
    2. I. G. Tsar'kov, “Local Smoothing of Uniformly Smooth Maps”, Funct. Anal. Appl., 40:3 (2006), 200–206  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. S. S. Ajiev, “Hölder analysis and geometry on Banach spaces: homogeneous homeomorphisms and commutative group structures, approximation and Tzarkovs phenomenon. Part I”, Eurasian Math. J., 5:1 (2014), 7–60  mathnet
    4. S. S. Ajiev, “Hölder analysis and geometry on Banach spaces: homogeneous homeomorphisms and commutative group structures, approximation and Tzar'kov's phenomenon. Part II”, Eurasian Math. J., 5:2 (2014), 7–51  mathnet
  •   - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:218
    Full text:78
    References:45
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020